# SDR HNAA982389

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 215-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBY - FOUND CORROSION FUSELAGE FRAMES AT STATION X222 BETWEEN STRINGERS 32S AND 32P (FRAME, STRINGER, SKIN AND SEAT RAIL SUPPORT), STATION X215 BETWEEN STRINGERS 30S AND 31S (FRAME, SEAT RAIL SUPPORT AND TENSION FITTING), STATION X467 BETWEEN STRINGERS 29S, 30S AND 31S RIGHT SIDE, STATION X487 BETWEEN STRINGERS 29S, 30S AND 31S RIGHT SIDE, X445 BETWEEN STRINGERS 29S, 30S, AND 31S, STATION X434 STRINGER 30S, STATION X291 ON STRINGER 31S, STATION X312 STRINGER 31, STATION X270 STRINGER 28, STATION X366 STRINGER 30, STATION X366 BETWEEN STRINGERS 29S, 30S, AND 31S, FASTENER BOTTOM RIGHT SIDE DATUM FRAME AND TENSION FITTING, SEAT RAIL TO FRAME ATTACH AREA AT FORWARD EMERGENCY EXIT RIGHT SIDE, TIE DOWN HOOKS IN BAG
